Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Exact counting of $D_\ell$ number fields with given quadratic resolvent
HTML articles powered by AMS MathViewer

by Henri Cohen PDF
Math. Comp. 84 (2015), 1933-1951 Request permission


We give efficient numerical methods for counting exactly the number of $D_\ell$ number fields of degree $\ell$ with given quadratic resolvent, for calculating the constants occurring in their asymptotic expansions, and we give tables for typical cases.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC (2010): 11R16, 11R20, 11R29
  • Retrieve articles in all journals with MSC (2010): 11R16, 11R20, 11R29
Additional Information
  • Henri Cohen
  • Affiliation: Université de Bordeaux, Institut de Mathématiques, U.M.R. 5251 du C.N.R.S., 351 Cours de la Libération, 33405 TALENCE Cedex, France
  • Email:
  • Received by editor(s): August 20, 2013
  • Received by editor(s) in revised form: November 17, 2013
  • Published electronically: January 12, 2015
  • © Copyright 2015 American Mathematical Society
  • Journal: Math. Comp. 84 (2015), 1933-1951
  • MSC (2010): Primary 11R16, 11R20, 11R29
  • DOI:
  • MathSciNet review: 3335898